# SDR GLBA96004

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122GL
- Make and model: Beech 1900C
- Aircraft serial: UC122
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Landing Gear
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

UC-122 HAD FLAPS IN TAKEOFF POSITION, GEAR DOWN AND LOCKED WITH 3 GREEN INDICATED.  THE RED LIGHTS ILLUMINATED IN THE GEAR HANDLE AND AURAL WARNING SOUNDED.  THE AIRCRAFT WAS FERRIED TO SPI FROM ORD FOR REPAIRS.  THE GEAR SWING COMPLETED IN SPI REVEALED NO DUPLICATE PROBLEMS.  (X)
